MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-2966-24
Medical Device Problem Codes Radiation Leak (1357); Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Failure of Implant (1924); Chemical Exposure (2570)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer reports that a line was placed on the second way (y-junction) and a chemotherapy was being infused.The connection did not hold and there was a reflux that from the needle went towards the infusion line causing leakage of cytotoxic.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other text: additional event information received (updated b5) h6: event problem and evaluation codes: updated.A product sample was received and is awaiting evaluation and investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
Additional information received on 19-dec-2022: there was no consequence to the patient as the chemotherapy went back through.The fitting put pressure on the flow fitting which gave way.
 
Additional Manufacturer Narrative
H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Twenty-four product samples were received for evaluation.Visual and functional testing was performed.Visual inspection found no damage / broken issues were observed.Functional testing for leak by introducing water with a syringe.Results: no leak was observed.Device passed all functional testing.No problem found.Root cause cannot be determined as the sample was successfully tested and no discrepancies were detected.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken accordingly.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15826337
Report Number3012307300-2022-27325
Device Sequence Number6108914
Product Code FPA
UDI-Device Identifier10610586027741
UDI-Public10610586027741
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-2966-24
Device Catalogue Number21-2966-24
Device Lot Number4295852
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Supplement Date Received by Manufacturer12/19/2022
03/23/2023
06/16/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date01/18/2023
04/04/2023
06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown